# SDR DALA2025090206515

- Difficulty date: September 2, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 19,631 hours, 2,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L ASSIST BOTTLE LOW.   SERVICED DOOR ASSIST BOTTLE IAW AMM 52-15. OK FOR SERVICE.  (7600979)
